# SDR ASOA2013110809385

- Difficulty date: October 19, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,635 hours, 24,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK IS CHAFED AT LT AND RT WS 46 AND T/E LT APPROX 1.300" X .600" X .030" DEEP. RT APPROX 1.000" X .600" X .020" DEEP.  PERFORMED REPAIR TO LOWER WING PLANK AT LT/RT WS 46 AT T/E IAW REO 601R-57-21-880, REV C AND COMPLIED WITH EC/TC REO 601R-57-21-880 IAW REO 601R-57-21-880, REV C.
